You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1988/56/2
R-base dans les espaces
ℒ
p
séparables (2≤p<∞)
Download
PDF
- R-base dans les espaces $ℒ_p$ séparables (2≤p<∞)
Article
Original scientific text
Title
R-base dans les espaces
ℒ
p
séparables (2≤p<∞)
Authors
C. Samuel
1
Affiliations
Marseille
Colloquium Mathematicum
1988/56/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
351-355
Main language of publication
French
Published
1988
Exact and natural sciences
mathematics